# SDR 96ZZZX3016

- Difficulty date: May 14, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N306NT
- Make and model: Rkwell NA26540
- Aircraft serial: 282030
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Transducer
- Part number: PG12A9
- Condition: Failed
- Location: Engine Epr
- Component: Honeywell
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSDUCER WAS INSTALLED IN THE AIRCRAFT, TESTED, AND REMOVED WITH ZERO HOURS SINCE OVERHAUL.  UNIT WAS REMOVED DUE TO EPR INDICATION WOULD STICK AT 2.0 AND WOULD NOT CHANGE WITH CHANGES IN ENGINE POWER SETTING.  UNIT WAS OVERHAULED 3-29-96.  SUBMITTER STATED RELIABILITY OF OVERHAULED AND REPAIRED UNITS HAS BEEN POOR.  AIRCRAFT TOTAL TIME:  1,095.0 HRS.
